# SDR 2008UALA03066

- Difficulty date: May 28, 2008
- Submitted: May 30, 2008
- Operation: Air carrier
- Aircraft: N399UA
- Make and model: Boeing 737322
- Aircraft serial: 24674
- Aircraft time: 49,882 hours, 34,229 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 291.5 S12r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BODY STATION 291.5 STRINGER S-12R WEB ANGLE CRACKED.  MAJOR REPAIR ACCOMPLISHED, REMOVED AND REPLACED CRACKED ANGLE.
